# SDR TSAA0253231

- Difficulty date: October 27, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6545410
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGE FROM THE NR 2 AND NR 7 FLAP TRACK ATTACHMENT FITTING HOLE.  FABRICATED A 'NEW' REPLACEMENT TUBE AND BUSHING INCREASING THE OUTSIDE DIAMETER .0015 TO .0020 INCH INTERFERENCE FIT ON THE FINISHED DIAMETER OF THE HOLE.  INSTALLED NEW TUBE AND BUSHING.  8110-3 RECEIVED.  REPAIR COMPLETED IAW BOEING DRAWING 65-46429 INSTRUCTIONS AND ECO 3308.  AIRCRAFT RETURNED TO SERVICE.  (M)
